How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abby Your Own Question
Dr. Abby
Dr. Abby, Board Certified MD
Category: Health
Satisfied Customers: 10330
Experience:  Family Physician, practicing medicine for over 10 years, United States
20297917
Type Your Health Question Here...
Dr. Abby is online now
A new question is answered every 9 seconds

GRANDDUGHTER TOOK 1 NAPROXEN FOR CRAMPS 500MG, SHE IS NOW

Customer Question

GRANDDUGHTER TOOK 1 NAPROXEN FOR CRAMPS 500MG, SHE IS NOW BREAKING OUT IN HIVES, IT WAS TAKEN YESTERDAY, WHAT CAN I DO TO RELIEVE THE HIVES, SHE IS 17 YRS OLD AND WEIGHTS ABOUT 145
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Abby replied 6 years ago.
Hello,

Is she having any tongue or throat swelling?
Any shortness of breath?

Dr Abby
Customer: replied 6 years ago.
no not at all
Expert:  Dr. Abby replied 6 years ago.
Good, thank you.

At this time, I would give her benadryl tablets. You can start with one 25 mg tablet and see how she does. But you can give her another tablet if no improvement within an hour or so. And you can repeat it every 6-8 hours as needed. The benadryl will make her sleepy.

Tomorrow, if she still has them, you can give her either zyrtec or claritin. These are less likely to make her drowsy. However, if the hives are still extensive, I would take her to see her doctor tomorrow. She would benefit from some steroids to help lessen the length of time that they last.


Feel free to ask any follow up questions you may have and I will be happy to discuss further,

Dr Abby

If you are satisfied with my help, please remember to click accept. Thank you!!